Please use this identifier to cite or link to this item:
Title: Operations and equations for coalgebras
Authors: Kurz, A
Rosický, J
First Published: Feb-2005
Citation: MATHEMATICAL STRUCTURES IN COMPUTER SCIENCE, 2005, 15 (1), pp. 149-166
DOI Link: 10.1017/S0960129504004402
ISSN: 0960-1295
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.